MathSciNet Relay Station
MathSciNet bibliographic data
MR2059721 33E05 (33F05 83-08)
Frauendiener, J.; Klein, C. Hyperelliptic theta-functions and spectral methods. J. Comput. Appl. Math. 167 (2004), no. 1, 193–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement